# SDR AALA20120625006

- Difficulty date: June 21, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N782AN
- Make and model: Boeing 777223
- Aircraft serial: 30003
- Aircraft time: 51,172 hours, 6,296 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 10G EMERGENCY LIGHT INOPERATIVE.  SECURED CONNECTOR FOR EMERGENCY LIGHT AT SEAT 10G.  OPS CHECK NORMAL.
